Hardy-type estimates for Dirac operators
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 6, pp. 885-900.
@article{ASENS_2007_4_40_6_885_0,
     author = {Dolbeault, Jean and Esteban, Maria J. and Duoandikoetxea, Javier and Vega, Luis},
     title = {Hardy-type estimates for {Dirac} operators},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {885--900},
     publisher = {Elsevier},
     volume = {Ser. 4, 40},
     number = {6},
     year = {2007},
     doi = {10.1016/j.ansens.2007.11.002},
     zbl = {1156.35067},
     mrnumber = {2419852},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.ansens.2007.11.002/}
}
TY  - JOUR
AU  - Dolbeault, Jean
AU  - Esteban, Maria J.
AU  - Duoandikoetxea, Javier
AU  - Vega, Luis
TI  - Hardy-type estimates for Dirac operators
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2007
DA  - 2007///
SP  - 885
EP  - 900
VL  - Ser. 4, 40
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.ansens.2007.11.002/
UR  - https://zbmath.org/?q=an%3A1156.35067
UR  - https://www.ams.org/mathscinet-getitem?mr=2419852
UR  - https://doi.org/10.1016/j.ansens.2007.11.002
DO  - 10.1016/j.ansens.2007.11.002
LA  - en
ID  - ASENS_2007_4_40_6_885_0
ER  - 
%0 Journal Article
%A Dolbeault, Jean
%A Esteban, Maria J.
%A Duoandikoetxea, Javier
%A Vega, Luis
%T Hardy-type estimates for Dirac operators
%J Annales scientifiques de l'École Normale Supérieure
%D 2007
%P 885-900
%V Ser. 4, 40
%N 6
%I Elsevier
%U https://doi.org/10.1016/j.ansens.2007.11.002
%R 10.1016/j.ansens.2007.11.002
%G en
%F ASENS_2007_4_40_6_885_0
Dolbeault, Jean; Esteban, Maria J.; Duoandikoetxea, Javier; Vega, Luis. Hardy-type estimates for Dirac operators. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 40 (2007) no. 6, pp. 885-900. doi : 10.1016/j.ansens.2007.11.002. http://www.numdam.org/articles/10.1016/j.ansens.2007.11.002/

[1] Dolbeault J., Esteban M.J., Loss M., Vega L., An analytical proof of Hardy-like inequalities related to the Dirac operator, J. Funct. Anal. 216 (2004) 1-21. | MR | Zbl

[2] Dolbeault J., Esteban M.J., Séré E., On the eigenvalues of operators with gaps. Application to Dirac operators, J. Funct. Anal. 174 (2000) 208-226. | MR | Zbl

[3] Dolbeault J., Esteban M.J., Séré E., General results on the eigenvalues of operators with gaps, arising from both ends of the gaps. Application to Dirac operators, J. Eur. Math. Soc. 8 (2006) 243-251. | MR

[4] Duoandikoetxea J., Vega L., Some weighted Gagliardo-Nirenberg inequalities and applications, Proc. Amer. Math. Soc. 135 (2007) 2795-2802. | Zbl

[5] Filippas S., Tertikas A., Optimizing improved Hardy inequalities, J. Funct. Anal. 192 (2002) 186-233. | MR | Zbl

[6] Talman J.D., Minimax principle for the Dirac equation, Phys. Rev. Lett. 57 (1986) 1091-1094. | MR

[7] Thaller B., The Dirac Equation, Texts and Monographs in Physics, Springer-Verlag, Berlin, 1992. | MR | Zbl

Cited by Sources: